MathSciNet Relay Station
MathSciNet bibliographic data
MR1005609 14H10 (14H20 14J26)
Ran, Ziv Families of plane curves and their limits: Enriques' conjecture and beyond. Ann. of Math. (2) 130 (1989), no. 1, 121–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement